# SDR REXA2014081000761

- Difficulty date: August 6, 2014
- Submitted: August 10, 2014
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 23,945 hours, 21,341 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF FS 621 BULKHEAD CHAFED FROM SCREW HEADS IN 13 PLACES.  REPAIRED IAW REO 601R-53-61-2155.
